:

product description page

Cetirizine 5mg Allergy Relief Liquid - 4oz - Up&Up™ (Compare to active ingredient in Children's Zyrtec)

Cetirizine 5mg Allergy Relief Liquid - 4oz - Up&Up™ (Compare to active ingredient in Children's Zyrtec) - image 1 of 5

about this item

ABOUT CETIRIZINE HYDROCHLORIDE ORAL SOLUTION 1 mg/mL, BUBBLEGUM FLAVOR: Compare to Children's Zyrtec active ingredient. Cetirizine Hydrochloride Oral Solution 1 mg/mL, Bubblegum Flavor, active ingredient is Cetirizine Hydrochloride 5 mg in each 5 mL, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms for adults and children 2 years old and over. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
Active Ingredient Strength Value: 5 milligrams
Product Form: Liquid
Suggested Age: 2 Years and Up
Primary Active Ingredient: Cetirizine
Symptoms: Watery eyes, sneezing, runny nose
TCIN: 53047332
UPC: 370030629909
Item Number (DPCI): 094-04-0309
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
$6.99

more ways to buy

guest reviews

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.